MathSciNet Relay Station
MathSciNet bibliographic data
MR887507 (88j:16025) 16A39 (12E15 16A10)
Tignol, J.-P.; Wadsworth, A. R. Totally ramified valuations on finite-dimensional division algebras. Trans. Amer. Math. Soc. 302 (1987), no. 1, 223–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement